# SDR COMA9610328

- Difficulty date: November 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N266CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120258
- System (JASC): 5246 · Fluid Service Doors
- Part: Fastener
- Part number: 12048166003
- Condition: Worn
- Location: Fuel Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SERVICE DOOR WARNING ON AFTER TAKEOFF.  REPLACED LATCHES ON FUEL SINGLE POINT SERVICE DOOR AND SECURED DOOR CLOSED.
